The Ark

Whatever floats your boat...

Hi Friends,

 

I hope everyone who celebrates the 4th is having a good one, and

that everyone who isn't celebrating is doing well.

 

I got some kind messages from NatureJunkie wondering where

I've been and if I'm ok. I haven't really been anywhere, except

maybe more depressed lately over my health issues, financial

struggles, worries about how long I'll be able to afford living

in my condo, etc. Maybe the unveiling for my Mom set off

this latest state of mind, but to be honest, these feelings

are always there. My pain and numbness has reduced my

mobility, and combined with medications, I am in bed most

of the time.

 

I am trying to think creatively to find a way out of my

darkness, but even typing this is making my fingers

stiffen up vpainfully. I'm supposed to start a new medication

for nerve pain called Neurontin, but I have had bad side effects

to pain meds, and am afraid to go through that again.

 

i can't type anymore. I hope something good happens soon..

 

Kevin

Views: 11

Comment by JustAnotherUserName on July 5, 2011 at 10:32am
Hi Kevin...I'm so sorry things aren't going well for you.  As always, much love and warm thoughts coming your way from Topanga :-)  xo Ruth
Comment by Pypermarru1 on July 5, 2011 at 9:16pm

I'm sorry to hear you are having a tough time of it, Kevin.

 

I saw this documentary investigating people oppinion of the afterlife.  They had this elderly lady, early 80's, who spent a large chunk of her life, about 50 on, basically bed ridden.  She discussed the depression she felt consumed by.  Long story short, she felt she needed to find a way to live without leaving her bed.  She did so by learning and mastering Astrol Projection, Lucid dreaming..etc.

She was so calm and happy when she talked about these things - She believes in an afterlife based on her Astrol Projections, lucid dreams and out of body experiences.

 

You may not be into such things.  Still, I think it would be worthwhile research project.  She was not into any of those things when she started.

I was so taken by her calm, kind and convincing demeanor - I'm thinking about doing some research of my own.  Can't hurt, eh?

Anyway, I know you have serious, pressing concerns and this may seem like a waste of time - but I just had to mention it because the womans past, according to her interview was much like this blog.

 

Visit the Ark when you can - I like to hear your updates, even if it's not all sunshine and lollipops :0)

Comment by BlancheNoE on July 5, 2011 at 11:30pm

Kevin, a year ago I would have said " screw the drug " but now I say try it for a couple of weeks continuously.

My docs were pushing a particular drug for the past year and a half that I tried for 2 days and didn't like because of a weird, buzzy feeling. Like you, I suffer bad side effects from most drugs and I can't take opioids without throwing up.

I became so desperate 4 months ago because I was home sick from work for a week solid from pain. I finally stayed on it for 2 weeks and it cut my constant pain by at least a third. Not much but it allowed me to keep working my reduced schedule.

I know this one.

You won't feel better emotionally/mentally until you have less pain and you won't have less pain until you feel better emotionally/mentally *rolls eyes*.

I'm thinking about you and wishing for the next good thing to happen for you.

 

 

Comment by NatureJunkie on July 6, 2011 at 3:37pm

Thank you, Kevin, for checking in with us and for leaving me a comment to let me know how you are. Even bad news is better than no news at all.

 

I know from even short bouts of illness that it's easy to fall prey to depression when you can't get out of bed, and add physical pain on top of that and life is pretty miserable. I don't know what to say to offer comfort, except that several people at this site care about you. I can say that when you give us updates about your disease, you certainly do a good job of putting all of my minor pains and frustrations into perspective for me. Thanks for that.

 

Depression-pain-fatigue are often related and magnify each other. I hope something happens for you soon that will lift your spirits and lessen your pain. You may not even be able to imagine what such a thing could be, but life is always surprising, so I hold out hope for you.

Comment by NatureJunkie on July 6, 2011 at 3:45pm
P.S. I know you've had bad reactions to pain meds in the past, but all drugs are different. Neurontin could just be the relief that will help you and bring some enjoyment back to your life, so my advice is not to reject it out of fear before you even try it. I used to have a couple of friends who lived with AIDS who had suffered terribly from their AIDS treatments, almost as much as they suffered from the disease. Then protease inhibitors came along, and yup, they can have some nasty side effects too. But those two friends are alive today, relatively healthy (other than the usual maladies of middle age), and enjoying life. I'm so glad they didn't give up when they were at their lowest and most afraid.
Comment by photo2010 on July 8, 2011 at 6:46am

@Ruth, thank you ;) I hope things are going well for you. Much love and hugs to you. xo ;-)

 

@Pyper, sounds interesting. Pain makes it difficult for me to concentrate on anything right now,

but I will check that out when I can. All the beat ;)

 

@Blanchie, I'm glad you got some relief, enough to allow you to function. I have had the pain pills

next to me for weeks. One day I will give them a try. Thinking of and sending positive thoughts

to you. (((hugs)))

 

@NJ, Thank you for your kind words. I plan to try the Neurontin, but it's one thing going

through bad side effects when someone is there to support you, and something totally

different when you're alone..Much love for your concern and kind though†s. I hope

you are doing well. ;-)

 

I love you all for caring. It means more than you know.

Comment

You need to be a member of The Ark to add comments!

Join The Ark

© 2021   Created by Chig.   Powered by

Badges  |  Report an Issue  |  Terms of Service